MathSciNet Relay Station
MathSciNet bibliographic data
MR2806098 (2012f:53013) 53A10
Mazet, L.; Rodríguez, M. M.; Rosenberg, H. The Dirichlet problem for the minimal surface equation, with possible infinite boundary data, over domains in a Riemannian surface. Proc. Lond. Math. Soc. (3) 102 (2011), no. 6, 985–1023.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement